By Topic

A generalized DFT for Abelian codes over Zm

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
B. S. Rajan ; Dept. of Electr. Eng., Indian Inst. of Technol., New Delhi, India ; M. U. Siddiqi

A generalized discrete Fourier transform defined over an appropriate extension ring is given that is suitable to characterize Abelian codes over residue class integer rings Zm. The characterization is in terms of generalized discrete Fourier transform components taking values from certain ideals of the extension ring. It is shown that the results known for cyclic codes over Zm, like the simple characterization of dual and self-dual codes and the nonexistence of self-dual codes for certain values of code parameters, extend to Abelian codes over Zm as well

Published in:

IEEE Transactions on Information Theory  (Volume:40 ,  Issue: 6 )